# SDR DALA2017061504778

- Difficulty date: June 14, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER COMPARTMENT FLOORBEAM BS 344 LBL 7 HAS CORROSION ON THE TOP AND BOTTOM OF THE FASTENER HOLE. MAINTENANCE INSTALLED REPAIR ANGLES IAW SRM 53-10-51, REPAIR 9, STEP K, AND SRM 41-40-02.
